Open Access
January, 2005 Deficiencies of meromorphic mappings for hypersurfaces
Yoshihiro AIHARA, Seiki MORI
J. Math. Soc. Japan 57(1): 233-258 (January, 2005). DOI: 10.2969/jmsj/1160745824


In this paper we first prove that, for every hypersurface D of degree d in a complex projective space, there exists a holomorphic curve f from the complex plane into the projective space whose deficiency for D is positive and less than one. Using this result, we construct meromorphic mappings from the complex m -space into the complex projective space with the same properties. We also investigate the effect of resolution of singularities to defects of meromorphic mappings.


Download Citation

Yoshihiro AIHARA. Seiki MORI. "Deficiencies of meromorphic mappings for hypersurfaces." J. Math. Soc. Japan 57 (1) 233 - 258, January, 2005.


Published: January, 2005
First available in Project Euclid: 13 October 2006

zbMATH: 1076.32009
MathSciNet: MR2114731
Digital Object Identifier: 10.2969/jmsj/1160745824

Primary: 32H30

Keywords: deficiency , Hypersurface , meromorphic mapping , Nevanlinna theory

Rights: Copyright © 2005 Mathematical Society of Japan

Vol.57 • No. 1 • January, 2005
Back to Top